# SDR SWAA090639

- Difficulty date: January 29, 2009
- Submitted: January 30, 2009
- Operation: Air carrier
- Aircraft: N708SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27842
- Aircraft time: 38,072 hours, 22,869 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63502101
- Part serial: 0240F
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVACUATION SLIDE PRESSURE LOW.  REMOVED AND REPLACED SLIDE PER MT.
